Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Mean Value Formulas for Twisted Edwards Curves

Published

Author(s)

Dustin Moody

Abstract

R. Feng and H.Wu recently established a certain mean-value formula for the coordinates of the n-division points on an elliptic curve given inWeierstrass form (A mean value formula for elliptic curves, 2010, available at http://eprint.iacr.org/2009/586.pdf). We prove a similar result for the x and y-coordinates on a twisted Edwards elliptic curve.
Citation
Journal of Combinatorics and Number Theory
Volume
3
Issue
2

Keywords

elliptic curves, Edwards curves, mean value

Citation

Moody, D. (2011), Mean Value Formulas for Twisted Edwards Curves, Journal of Combinatorics and Number Theory, [online], https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=907010 (Accessed June 12, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created November 3, 2011, Updated February 19, 2017